# SDR VJ980031

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IG CORROSION ON FLOORBEAM CAP AND WEB FS 1016, LB 48, MAIN CABIN FLOOR AREA.  REMOVED DAMAGED AREA AND INSTALLED REPAIR IAW 737 SRM 51-30-2 AND BOEING FAX PEM-DHN 98-0007TR.
